Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 62, NWS State College, PA

June 3, 20125 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2012, 4:46 PM EDT for 5 counties in Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 4:46 PM EDT (20:46 UTC)
Expired
Jun 3, 2012, 5:45 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Union County, PA

The radar

The State College radar (KCCX), 114 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS51 KCTP 032046
SVRCTP
PAC037-081-093-097-119-032145-
/O.NEW.KCTP.SV.W.0062.120603T2046Z-120603T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR DUBOISTOWN...MOVING
  SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
  DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  MONTGOMERY...
  ALLENWOOD AND DELAWARE RUN...
  WATSONTOWN AND NEW COLUMBIA...
  MILTON AND MONTANDON...
  WEST MILTON AND EXCHANGE...
  MOORESBURG AND JERSEYTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4088 7629 4078 7635 4072 7653 4115 7725
      4129 7744 4137 7730 4097 7620 4096 7621
TIME...MOT...LOC 2046Z 302DEG 32KT 4118 7703

$$

FORECASTER:
2 follow-up statements
053 
WWUS51 KCTP 032120
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT SUN JUN 3 2012

PAC081-119-032130-
/O.CAN.KCTP.SV.W.0062.000000T0000Z-120603T2145Z/
UNION PA-LYCOMING PA-
520 PM EDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LYCOMING AND
NORTHEASTERN UNION COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4088 7629 4078 7635 4072 7653 4090 7683
      4095 7688 4099 7688 4100 7687 4104 7686
      4116 7674 4095 7622
TIME...MOT...LOC 2120Z 302DEG 32KT 4102 7669

$$

PAC037-093-097-032145-
/O.CON.KCTP.SV.W.0062.000000T0000Z-120603T2145Z/
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-
520 PM EDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN NORTHUMBERLAND...MONTOUR AND SOUTHERN COLUMBIA
COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST MILTON...OR 6
MILES NORTHEAST OF MILTON...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MECHANICSVILLE AND DANVILLE...
  STONINGTON AND FARNSWORTH...
  CATAWISSA AND KNOEBELS GROVE...
  NUMIDIA AND MAINVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4088 7629 4078 7635 4072 7653 4090 7683
      4095 7688 4099 7688 4100 7687 4104 7686
      4116 7674 4095 7622
TIME...MOT...LOC 2120Z 302DEG 32KT 4102 7669

$$

FORECASTER: KF
318 
WWUS51 KCTP 032136
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT SUN JUN 3 2012

PAC037-093-097-032145-
/O.CON.KCTP.SV.W.0062.000000T0000Z-120603T2145Z/
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-
536 PM EDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL NORTHUMBERLAND...SOUTHEASTERN MONTOUR AND SOUTHERN
COLUMBIA COUNTIES...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MECHANICSVILLE...OR
NEAR DANVILLE...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  CENTRALIA AND MOUNT CARMEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4077 7639 4077 7640 4089 7665 4104 7652
      4093 7624 4088 7629 4087 7630 4079 7635
TIME...MOT...LOC 2136Z 302DEG 32KT 4092 7648

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:07 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 3, 4:07 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT SUN JUN 3 2012

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE AND ASSOCIATED SURFACE LOW SPINNING OVER
GEORGIAN BAY THIS AFTERNOON...WILL MOVE SOUTHEAST ACROSS NEW YORK
STATE AND PARK ITSELF OFF THE EAST COAST OVER THE NEXT FEW DAYS.
THIS PATTERN WILL KEEP COOLER THAN NORMAL TEMPERATURES AND UNSETTLED
CONDITIONS WITH DAILY CHANCES OF SHOWERS IN THE FORECAST THROUGH THE
FIRST PART OF THE UPCOMING WEEK. A RIDGE OF HIGH PRESSURE ALOFT WILL
BUILD IN FROM THE MIDWEST WITH CLEARING AND WARMER CONDITIONS LATE
IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
REGIONAL 88D LOOP HAS LIT UP WITH CLUSTERS OF SHOWERS AND MAINLY
LOW-TOPPED TSRA OVER THE PAST 90 MINUTES. EXPECT THE CONVECTION TO
STRENGTHEN A BIT MORE...WITH THE STORMS GROWING ANOTHER SEVERAL-10
KFT LATE THIS AFTERNOON AS SFC TEMPS WARM BY ANOTHER 3-5 DEG F
ACROSS MUCH OF CENTRAL AND SOUTHERN PENN WHERE THINNER CLOUD COVER
AND NUMEROUS BREAKS WERE OCCURRING.

THE STRONGEST STORMS IN PENN ATTM WILL BE TRACKING ACROSS THE WRN
AND SCENT MTNS THROUGH LATE THIS AFTERNOON...AND IMPACT THE LOWER
AND MIDDLE SUSQ VALLEY AFTER 22Z.

THE STEEPEST...850-500MB LAPSE RATES ON THE ORDER OF APPROX 7C/KM
WILL BE SITUATED ACROSS THE SOUTHERN HALF OF THE STATE AND WILL
COINCIDE WITH A CORE OF WNW 850-800 MB WINDS OF 40-45KT /AND TRACK
OF THIS TSRA CLUSTER/ TO CREATE THE THREAT SOME HAIL AND GUSTY WINDS
BETWEEN 40-45 KTS. SPC CONTINUES TO HIGHLIGHT OUR AREA IN THE DAY 1
SEVERE OUTLOOK AND RECENTLY ISSUED SWOMCD...BUT STILL NOTES THAT THE
EXPECTED SMALL AREAL COVERAGE OF POTENTIAL SEVERE WEATHER PRECLUDES
AN UPGRADE TO SLIGHT RISK.

THIS AFTERNOONS MAX TEMPS BETWEEN 20-22Z WILL VARY FROM AROUND 60
DEGREES ACROSS THE FAR NW MTNS...TO THE MID 70S THROUGHOUT MUCH OF
THE LOWER SUSQ VALLEY.

THE SHOWERS WILL DIMINISH IN COVERAGE DURING THE EVENING.
HOWEVER...ADDITIONAL FORCING WILL DEVELOP LATER TONIGHT AS
THE UPPER LOW PASSES OVER THE WRN NY STATE AND NERN PA. THIS SHOULD
KEEP THE SHOWERS GOING...BUT LACK OF SOLAR HEATING AND SFC
INSTABILITY WILL CAUSE THE VERTICAL EXTENT AND INTENSITY OF THE
CELLS TO DIMINISH AS WELL. WILL CONTINUE TO MENTION THUNDER INTO THE
EARLY EVENING...THEN DIP POPS SLOWLY TO MAINLY SCATTERED SHOWERS
THRU THE NIGHT.

MINS WILL BE RIGHT AROUND NORMAL AS A RESULT OF THE LIGHT WEST WIND
AND GENERALLY BKN CLOUD COVER...AT LEAST ACROSS THE CENTRAL AND
NORTH. IF MORE CLEARING THAN ANTICIPATED OCCURS...TEMPS COULD DROP
TO NEAR 40F IN THE NORTH. MINS EARLY MONDAY MORNING WILL RANGE FROM
THE M40S NORTH...TO THE LOWER AND MID 50S IN THE SUSQ VALLEY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE EXTENT OF THICKER CLOUD COVER MONDAY IS SOMEWHAT IN
QUESTION...AS A SECOND AND RATHER POTENT SHORT WAVE DROPS SE FROM
THE LOWER GREAT LAKES. WILL PAINT OUR SKY GRIDS WITH A CONSISTENT
75-95 PERCENT CLOUD COVER...ALLOWING FOR A LITTLE WIGGLE ROOM OF
MOSTLY CLOUDY TO CLOUDY SKIES TO BE READ VIA OUR ZONE TEXT.

TEMPS WILL LIKELY BE A FEW /TO SVRL DEG F BELOW SUNDAYS MAXES/ AS
THE MEAN LLVL FLOW VEERS BY 30-40 DEG - TO THE NW...AND MODERATELY
STG COLD ADVECTION OCCURS IN THE 925-850 MB LAYER. MAXES COULD
EASILY HOLD IN THE UPPER 50S ACROSS THE HIGHEST TERRAIN OF THE FAR
NORTH...AND REACH THE UPPER 60S TO AROUND 70F IN THE SOUTHERN
VALLEYS.

THE BEST CHC FOR SHOWERS /AND PERHAPS SOME MORE LOW-TOPPED TSRA/
WILL BE ACROSS THE NE THIRD OF THE CWA. POPS WILL BE MAINLY IN THE
CHC CATEGORY FOR THE SW HALF OF THE FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UPPER LOW CENTERED OFF COAST OF NEW ENGLAND MON NIGHT WILL DRIFT
TO THE CANADIAN MARITIMES THROUGH FRI...BUT ACCOMPANYING LARGE
TROUGH WILL KEEP COOL NW FLOW ACROSS PENNSYLVANIA THROUGH MUCH OF
THE WEEK. TUE WILL AGAIN SEE SCT SHOWERS/ISOLATED TSTMS DEVELOP
DURING THE AFTERNOON HOURS...BUT THESE WILL BE LESS IN COVERAGE
THAN MONDAY. TEMPS WILL BE SIMILAR.

ON WED...SHOWER CHANCES CONTINUE TO SLOWLY DROP...BUT ISOLD/SCT
SHOWERS STILL EXPECTED TO DEVELOP WITH COOLER AIR ALOFT AND
DAYTIME HEATING. TEMPS BEGIN TO SLOWLY RECOVER...BUT REMAIN 5-7F
BELOW NORMAL.

EVEN KEPT MENTION OF A SHOWER INTO THU AS BACK EDGE OF TROUGH /AND
ACCOMPANYING WEAK SHORTWAVE/ PUSH THROUGH. TEMPS REMAIN SLIGHTLY
BELOW NORMAL.

HIGH PRESSURE FINALLY BUILDS IN FROM THE WEST BY FRI AND CONTINUES
THROUGH THE WEEKEND. MORNINGS WILL BE CHILLY...BUT AFTERNOON HIGHS
FRI WILL BE NEAR NORMAL WITH ABOVE NORMAL TEMPERATURES RETURNING
FOR SAT/SUN.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
LOW PRES AT THE SFC AND ALOFT WILL BE DRIFTING SOUTHEAST TOWARD PA
DURING LATE TODAY AND TONIGHT. A FEW SHORT LINES/CLUSTERS OF SHRA
AND TSRA WILL EXPAND IN AREAL COVERAGE AND MOVE QUICKLY TO THE EAST
SOUTHEAST ACROSS CENTRAL PENN AND THE SUSQ VALLEY THROUGH DUSK.

RELATIVELY BRIEF PERIODS OF MVFR CIGS ARE LIKELY...WITH MAINLY VFR
CONDS PREVAILING ACROSS MOST OF THE REGION THROUGH 04Z MONDAY.
INCREASINGLY MOIST UPSLOPE FLOW WILL LIKELY LOWER CIGS TO IFR AT
KBFD AND KJST LATE TONIGHT THROUGH THE MID MORNING MONDAY...THEN
PERIODS OF MVFR CIGS IN ALL AREAS MONDAY WITH SCATTERED SHOWERS AND
ISOLATED AFTERNOON TSRA.

OUTLOOK...
TUE-THU...AM LOW CIGS POSS W MTNS.
FRI...AM VALLEY FOG AND IFR POSSIBLE...OTHERWISE VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...RXR
AVIATION...LAMBERT
Hazardous weather outlook, Jun 3, 3:06 AM EDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 AM EDT SUN JUN 3 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
306 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION TODAY. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY BUT IS POSSIBLE.

DANGELO

In the hours before

Special weather statement, Jun 3, 2:41 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 PM EDT SUN JUN 3 2012

PAZ017-024-032015-
CAMBRIA PA-CLEARFIELD PA-
241 PM EDT SUN JUN 3 2012

...AN AREA OF STRONG THUNDERSTORMS WILL MOVE QUICKLY EAST AND AFFECT
CLEARFIELD AND NORTH CENTRAL CAMBRIA COUNTIES BETWEEN 315 PM AND 415
PM...

AT 236 PM EDT...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS
WAS LOCATED FROM CORSICA TO SOUTH BETHLEHEM TO 7 MILES WEST OF
WORTHINGTON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 45 MPH...BRIEF HEAVY RAIN...AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT TREASURE
LAKE...AND DUBOIS...TROUTVILLE...AND ROCKTON...PARKER DAM STATE
PARK...S.B. ELLIOT STATE PARK...MAHAFFEY...AND GRAMPIAN...NEW
WASHINGTON AND LUMBER CITY.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 126.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153.

LAT...LON 4072 7881 4113 7881 4120 7878 4121 7864
      4113 7820 4083 7839 4063 7862 4058 7887

FORECASTER: LAMBERT
Special weather statement, Jun 3, 3:11 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUN 3 2012

PAZ051-053-058-032015-
COLUMBIA PA-MONTOUR PA-SCHUYLKILL PA-
311 PM EDT SUN JUN 3 2012

...A FEW STRONG THUNDERSTORM WILL AFFECT COLUMBIA...MONTOUR AND
NORTHEASTERN SCHUYLKILL COUNTIES THROUGH 415 PM EDT...

AT 308 PM EDT...A STRONG THUNDERSTORM WAS NEAR JERSEYTOWN...MOVING
EAST SOUTHEAST AT 45 MPH. A FEW ADDITIONAL THUNDERSTORMS WILL
DEVELOP IN THE VICINITY OF THIS STORM...AND JUST TO THE NORTH AND
SOUTH OF ITS TRACK.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALMEDIA...SHUMANS...MCADOO AND COALDALE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 222 AND 247...I-81 BETWEEN MILE MARKERS 126
AND 139.

LAT...LON 4073 7576 4071 7582 4081 7640 4083 7641
      4083 7647 4088 7651 4091 7657 4094 7656
      4094 7660 4100 7670 4111 7672 4116 7659
      4109 7622 4095 7620 4091 7605 4091 7599

FORECASTER: LAMBERT
Special weather statement, Jun 3, 3:48 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EDT SUN JUN 3 2012

PAZ017>019-024>027-032100-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-MIFFLIN PA-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
348 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...
NORTHERN BLAIR...NORTHERN CAMBRIA...NORTHERN HUNTINGDON...SOUTHERN
CENTRE AND SOUTHERN CLEARFIELD COUNTIES THROUGH 5 PM EDT...

AT 346 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WALLACETON TO LUMBER CITY TO IRVONA TO CARROLLTOWN...MOVING EAST
SOUTHEAST AT 40 MPH.

BRIEF WIND GUSTS BETWEEN 35 AND 45 MPH...AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT
PHILIPSBURG...BLACK MOSHANNON STATE PARK...PLEASANT GAP AND CENTRE
HALL.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...
ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE
ROAD 45...STATE ROAD 350...STATE ROAD 453.

LAT...LON 4072 7881 4090 7881 4095 7875 4105 7837
      4083 7747 4068 7770 4056 7780 4035 7807
      4053 7890

FORECASTER: LAMBERT
Special weather statement, Jun 3, 4:26 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT SUN JUN 3 2012

PAZ024>026-033-034-032115-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
426 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...NORTHERN
BEDFORD...SOUTHERN BLAIR...SOUTHERN CAMBRIA AND WEST CENTRAL
HUNTINGDON COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILMORE...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT SKI GAP...CLAYSBURG...WOODBURY...SAXTON AND
BROAD TOP CITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 161...I-70 NEAR
MILE MARKER 147...I-99 BETWEEN MILE MARKERS 2 AND 28.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422.

LAT...LON 4027 7897 4051 7877 4036 7801 4012 7816
      4007 7821 4006 7820 3996 7826

FORECASTER: JUNG
Special weather statement, Jun 3, 4:32 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT SUN JUN 3 2012

PAZ019-025>028-050-056-032115-
BLAIR PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
SOUTHERN CENTRE PA-
432 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTINGDON...JUNIATA...
MIFFLIN...PERRY...SOUTH CENTRAL BLAIR...SOUTH CENTRAL CENTRE AND
SOUTHERN SNYDER COUNTIES...

AT 429 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM POE
VALLEY STATE PARK TO ALLENSVILLE TO ROYER...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT POE VALLEY STATE PARK...
SNYDER-MIDDLESWARTH STATE PARK...BEAVERTOWN...FREMONT AND NEW
BLOOMFIELD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD
45.

LAT...LON 4022 7765 4025 7764 4025 7767 4029 7767
      4024 7774 4035 7846 4049 7794 4091 7767
      4084 7736 4081 7735 4083 7728 4073 7686
      4057 7699 4049 7697 4035 7706 4026 7742
      4031 7737 4021 7758

FORECASTER: JUNG
Special weather statement, Jun 3, 4:33 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT SUN JUN 3 2012

PAZ012-019-041-045-046-049>053-032130-
COLUMBIA PA-MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
433 PM EDT SUN JUN 3 2012

...A LINE OF THUNDERSTORMS WILL AFFECT EAST CENTRAL
CENTRE...LYCOMING...MONTOUR...NORTHERN SNYDER...NORTHWESTERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...UNION AND WEST CENTRAL
COLUMBIA COUNTIES...

AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM COGAN
STATION TO MACKEYVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS AS THEY AFFECT COGAN STATION...MONTOURSVILLE...HUGHESVILLE...
LAIRDSVILLE...WINFIELD AND RIVERSIDE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 230...I-99 NEAR MILE MARKER 85...
I-180 BETWEEN MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ALTERNATE ROUTE
220...ROUTE 522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 61...
STATE ROAD 118...STATE ROAD 120.

LAT...LON 4116 7635 4072 7684 4081 7736 4085 7737
      4083 7742 4094 7775 4145 7727

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:41 PM EDTSpecial Weather StatementCTPClearfield94 min
Jun 3, 3:11 PM EDTSpecial Weather StatementCTPColumbia, Montour64 min
Jun 3, 3:48 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield72 min
Jun 3, 4:26 PM EDTSpecial Weather StatementCTPBedford49 min
Jun 3, 4:32 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin, Perry, Snyder43 min
Jun 3, 4:33 PM EDTSpecial Weather StatementCTPLycoming, Montour, Northumberland, Union57 min
Jun 3, 5:06 PM EDTSpecial Weather StatementCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more54 min
Jun 3, 5:15 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 3, 5:42 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jun 3, 5:44 PM EDTSpecial Weather StatementCTPElk, McKean31 min
Jun 3, 5:48 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 2 more57 min
Jun 3, 5:57 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more63 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more50 min
Jun 3, 6:11 PM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset49 min
Jun 3, 6:26 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Lancaster, York64 min
Jun 3, 6:59 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 5 more61 min
Jun 3, 7:27 PM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 7:33 PM EDTSpecial Weather StatementCTPSomerset27 min
Jun 3, 7:40 PM EDTSpecial Weather StatementCTPJuniata, Lycoming, Mifflin, Montour, Northumberland, Snyder and 2 more35 min
Jun 3, 7:50 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Dauphin, Huntingdon, Juniata and 9 more40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.